# SDR UPS5O5147

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Diode Card
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY UNARMED LIGHT MODULE ONLY HAD ONE BULB ILLUMUMINATE.  REMOVED AND REPLACED DIODE CARD AND LENS ASSEMBLY.  OPS CHECK GOOD.
